VOL. 55 · NO. 1 | September 2017
 
VIEW ALL ABSTRACTS +
Articles
Verena Bögelein, Teemu Lukkari, Christoph Scheven
Ark. Mat. 55 (1), 1-39, (September 2017) DOI: 10.4310/ARKIV.2017.v55.n1.a1
KEYWORDS: obstacle problem, porous medium equation, regularity, 35B65, 35K65, 35K86, 47J20
Xiao-Wu Chen
Ark. Mat. 55 (1), 41-59, (September 2017) DOI: 10.4310/ARKIV.2017.v55.n1.a2
KEYWORDS: universal extension, determined morphism, Auslander-Reiten duality, Auslander bijection, 13D07, 16G10, 16G70
Kaneko Hajime
Ark. Mat. 55 (1), 61-87, (September 2017) DOI: 10.4310/ARKIV.2017.v55.n1.a3
KEYWORDS: algebraic independence, Pisot Numbers, Salem numbers, 11J99, 11K16, 11K60
Nguyen Thu Hang, Tran Nam Trung
Ark. Mat. 55 (1), 89-104, (September 2017) DOI: 10.4310/ARKIV.2017.v55.n1.a4
KEYWORDS: depth function, cover ideals, powers of ideals, 13A15, 13C13
Vendula Honzlová Exnerová, Jan Malý, Olli Martio
Ark. Mat. 55 (1), 105-130, (September 2017) DOI: 10.4310/ARKIV.2017.v55.n1.a5
Genki Hosono
Ark. Mat. 55 (1), 131-153, (September 2017) DOI: 10.4310/ARKIV.2017.v55.n1.a6
KEYWORDS: singular Hermitian metric, vector bundles, multiplier ideal sheaves, 32L10, 14F18
Jang Hyun Jo
Ark. Mat. 55 (1), 155-164, (September 2017) DOI: 10.4310/ARKIV.2017.v55.n1.a7
KEYWORDS: Euler characteristic, Hattori–Stallings rank, weak Bass conjecture, 18G99, 20J05, 55N99
Antti Käenmäki, Juha Lehrbäck
Ark. Mat. 55 (1), 165-184, (September 2017) DOI: 10.4310/ARKIV.2017.v55.n1.a8
KEYWORDS: doubling metric space, uniform perfectness, Assouad dimension, lower dimension, inhomogeneous self-similar set, 28A75, 54E35, 28A20, 54F45
Lavi Karp, Erik Lundberg
Ark. Mat. 55 (1), 185-198, (September 2017) DOI: 10.4310/ARKIV.2017.v55.n1.a9
KEYWORDS: quadrature domain, Schwarz function, Neumann oval, inverse potential problem, elliptic integral, 30C20, 31A35, 35R35
Annemarie Luger, Mitja Nedic
Ark. Mat. 55 (1), 199-216, (September 2017) DOI: 10.4310/ARKIV.2017.v55.n1.a10
KEYWORDS: integral representation, Herglotz-Nevanlinna function, several complex variables, 30J99, 32A10‎, 32A26, 32A30, 32A40, 32A70
Marcelo Montenegro, Adilson E. Presoto
Ark. Mat. 55 (1), 217-228, (September 2017) DOI: 10.4310/ARKIV.2017.v55.n1.a11
KEYWORDS: Injectivity, invertibility, homeomorphism, Lipschitz continuous functions, Markus–Yamabe Conjecture, 26A16, 26B10, 37E30, 49J40, 49J52
Håkan Persson, Jan Wiegerinck
Ark. Mat. 55 (1), 229-241, (September 2017) DOI: 10.4310/ARKIV.2017.v55.n1.a12
KEYWORDS: plurisubharmonic function, approximation, Mergelyan type approximation, 32U05, 31B05, 31B25
Kazuaki Taira
Ark. Mat. 55 (1), 243-270, (September 2017) DOI: 10.4310/ARKIV.2017.v55.n1.a13
KEYWORDS: oblique derivative problem, subelliptic operator, asymptotic eigenvalue distribution, Boutet de Monvel calculus, 35J25, 35P20, 35S05, 47D03
Back to Top